IEEE - Institute of Electrical and Electronics Engineers, Inc. - Recursion theoretic characterizations of complexity theoretic properties

18th Annual Symposium on Foundations of Computer Science (sfcs 1977)

Author(s): Bennison, Victor L. ; Soare, Robert I.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 1977
Conference Location: Providence, RI, USA, USA
Conference Date: 31 October 1977
Page(s): 100 - 106
ISSN (Paper): 0272-5428
DOI: 10.1109/SFCS.1977.26
Regular:

In this paper we exhibit recursion theoretic characterizations for two types of r.e. complexity sequences and use these characterizations to prove interesting facts about the classes of sets (or... View More

Advertisement